# SDR T6FA2015072903

- Difficulty date: July 29, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N816BG
- Make and model: Braero BAE125800A
- Aircraft serial: NA0440
- Aircraft time: 9,630 hours, 6,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 9,630 hours, 6,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DENT IN FUSELAGE RT SIDE INTERCOSTAL UNDER LAVATORY FLOOR BETWEEN FRAME 16 TO FRAME 17.  REPAIRED IAW FIELD REPAIR.
